# SDR 97ZZZX4828

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N526M
- Make and model: Braero BAE125800A
- Aircraft serial: 258032
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal Block
- Part number: 724440250AV2
- Condition: Overheated
- Location: Elect Panel
- Part time: 5,097 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AFTER FINDING OUT ABOUT THE PROBLEM THAT ANOTHER BAE125 HAD WITH TERMINAL STRIP, INSPECTED N526M AND FOUND TERMINAL STRIP HM TO ALSO BE DISTORTED AND OVERHEATED.  THE TERMINAL STRIP WAS REPLACED WITH A NEW ONE AND 6 WIRES HAD TERMINALS REPLACED THAT WERE ALSO OVERHEATED.
